# SDR CAL960105

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND THE AISLE OVERHEAD EMERGENCY LIGHT AT AFT GALLEY TO LAV INOPERATIVE.  THE BATTERIES FOR THE EMERGENCY LIGHT WERE REMOVED, CHARGED, AND REINSTALLED.  (M)
